RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2015, Volume 15, Issue 1, Pages 63–79 (Mi vngu363)  

The solution of algebraic equations by the method of Rutishauser–Nieporte

V. I. Shmoylova, M. V. Hisamutdinova, G. A. Kirichenkob

a Scientific-Research Institute Multiprocessing Computing Systems after Kalyaev of South Federal University
b Institute of Computer Technology and Information Security, Engineering and Technological Academy, Southern Federal University

Abstract: Provides analytical expressions representing all the roots of a random algebraic equation of $n$-th degree through the coefficients of the initial equation. These formulas are based on the known ratio of Aitken and consist of two relations infinite Toeplitz determinants, the diagonal elements of which are the coefficients of algebraic equations. When calculating the relations of Toeplitz determinants algorithm is used, Rutishauser. For finding complex roots applies modification of the $r/\varphi$-algorithm developed for the summation of divergent continued fractions.

Keywords: algebraic equations, infinite Toeplitz determinants, divergent continuous fractions, $r/\varphi$-algorithm.

Full text: PDF file (1162 kB)
References: PDF file   HTML file
UDC: 517.524
Received: 01.04.2014

Citation: V. I. Shmoylov, M. V. Hisamutdinov, G. A. Kirichenko, “The solution of algebraic equations by the method of Rutishauser–Nieporte”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:1 (2015), 63–79

Citation in format AMSBIB
\Bibitem{ShmKhiKir15}
\by V.~I.~Shmoylov, M.~V.~Hisamutdinov, G.~A.~Kirichenko
\paper The solution of algebraic equations by the method of Rutishauser--Nieporte
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2015
\vol 15
\issue 1
\pages 63--79
\mathnet{http://mi.mathnet.ru/vngu363}


Linking options:
  • http://mi.mathnet.ru/eng/vngu363
  • http://mi.mathnet.ru/eng/vngu/v15/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:205
    Full text:74
    References:36
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020